# SDR SWIA971392

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118B
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bolt
- Condition: Missing
- Location: Lt Mlg Door Act
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS RETRACTED, LEFT SIDE SHOWED INTRANSIT LIGHT.  CYCLED GEAR, SAME.  RETURNED TO LAX.  FOUND BOLTS MISSING FORM LEFT INBOARD FOWARD GEAR DOOR ACTUATOR.  INSTALLED PROPER HARDWARE, OPS CHECKS GOOD.
